# SDR CA111114001

- Difficulty date: November 3, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8101
- Engine: Pwa PW121
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE CREW RECEIVED A LOW OIL PRESSURE WARNING. THE PROPELLER WAS FEATHERED AND THE POWER BROUGHT BACK TO IDLE.  THE OIL PRESSURE CONTINUED TO DECREASE AND THE PILOT SHUT THE ENGINE DOWN BEFORE DIVERTING THE FLIGHT, WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE. TROUBLESHOOTING IS ON-GOING AND FOCUSING ON A POSSIBLE OIL LEAK FROM AN ACCESSORY DRIVE PAD.  ENGINE MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
